# SDR ASAA2016080117580

- Difficulty date: August 1, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 11,197 hours, 3,590 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL, RESETS WITH M/C RESET.  ACFT GROUNDED.  NO LIGHT ILLUMINATED ON RECALL.  PERFORMED BITE TEST OF LEFT AND RIGHT PACK ZONE TEMPERATURE CONTROLLERS. NO FAULTS FOUND IAW AMM 21-61-00.
